Journal of Applied Mathematics and Physics

Vol.1 No.3(2013), Paper ID 36205, 2 pages

DOI:10.4236/jamp.2013.13002

 

On Harmonic Index and Diameter of Graphs

 

Jianxi Liu

 

School of Informatics, Guangdong University of Foreign Studies, Guangzhou, China

 

Copyright © 2013 Jianxi Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, J. (2013) On Harmonic Index and Diameter of Graphs. Journal of Applied Mathematics and Physics, 1, 5-6. doi: 10.4236/jamp.2013.13002.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.